Share Facebook


07-06-2017, 05:24 PM   #1
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Fungus

I went to the podiatrist today because the nails get too thick for me to cut. He accidentally got the skin. Some of the skin had overgrown the nail because of fungus. He is afraid the medicine for the fungus would interfere with the Crohns medicine. Any suggestions?
__________________
Diagnosed in 1990. On Humira, Imuran, Gabapentin, Colestipol, Synthroid, Lialda. Resection in April of 2010. Allergic to Remicade, Penicillin, Flagyl, Doxycycline. Thyroid issues and psoriasis and neuropathy and mild cerebral palsy. Mild arthritis in my lower back.
07-06-2017, 07:57 PM   #2
Ozboz
Senior Member
 
Ozboz's Avatar
 
Join Date: Jun 2012
Location: Melbourne S.E. Suburbs, Victoria, Australia

My Support Groups:
From my experience ron the anti-fungals might not be a bad thing in terms of the gut. The reason is with crohns theres more yeasts and fungus in the gut like candida etc.. so an anti fungal may help with the crohns as well it did for me in the past


Reply

Thread Tools


All times are GMT -5. The time now is 02:56 PM.
Copyright 2006-2017 Crohnsforum.com